# SDR AALA201806199015

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 17,149 hours, 2,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT THE L3 DOOR WAS FOUND DAMAGED.  REMOVED AND REPLACED THE SIGN IAW AMM 33-51-17. OPS CHECKED GOOD.
